# SDR FDEA201206282384

- Difficulty date: June 28, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 58,395 hours, 37,358 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: E/E Bay Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EQUIPMENT BAY ACCESS DOOR LIGHT ILLUMINATED DURING PUSH BACK.  R & R ELECTRIC ACCESS LIMIT SWITCH (S114) IAW SWPM 20-30-00.  PERFORMED DOOR WARNING TEST IAW AMM 52-70-001-5-1.  ALL CHECKED GOOD, ACFT OK FOR SERVICE.
